# SDR ASAA2012122393530

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,823 hours, 3,374 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Oerheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED WHEN SWITCH MOVED TO ON POSITION.  FOUND RT SIDE WINDOW HEAT CIRCUIT BREAKER OUT ON P6-11.  INSPECTED CIRCUIT REF WDM 30-41-11, FOUND NORMAL. RESET CIRCUIT BREAKER.  GROUND VERIFICATION SUCCESSFUL.  SYS TESTS OK, REF FIM 30-41, TASK 806 AND MM 20-60-01.
